# SDR CHQA201000165

- Difficulty date: August 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 24,064 hours, 18,456 cycles
- Engine: Allsn AE3007A
- Engine time: 19,303 hours, 17,177 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Faulty
- Location: Lavatory
- Part time: 24,064 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON APPROACH INTO ORD, RECEIVED A LAV SMOKE INDICATION ON EICAS.  THE FLIGHT ATTENDANT CHECKED THE LAVATORY AND FOUND NO SIGNS OF SMOKE OR ODOR.  THE QRH WAS FOLLOWED AND THE CIRCUIT BREAKER WAS PULLED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.
